# SDR DLM88991138

- Difficulty date: May 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38005041
- Condition: Leaking
- Location: Cabin
- Part time: 6,615 hours
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER T/O, MID CABIN TO AFT SMELL OF SMOKE.  RETURNED ATL.  F/A VERIFIED ODORS 3 TIMES DURING APPROACH.  AN UNUSUAL VIBRATION AFT END WAS ACCOMPANYING THE SMELL.  FOUND APU LEAKING INTERNALLY.  REMOVED AND REPLACED APU, PERFORMED DUCT BURNOUT PER M/M.  REMOVED AND REPLACED H2O SEPARATOR BAGS, A/C CKS OK.
